On the existence of flat orthogonal matrices

Ph Jaming, M. Matolcsi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this note we investigate the existence of flat orthogonal matrices, i.e. real orthogonal matrices with all entries having absolute value close to 1n. Entries of ±1n correspond to Hadamard matrices, so the question of existence of flat orthogonal matrices can be viewed as a relaxation of the Hadamard problem.

Original languageEnglish
Pages (from-to)179-188
Number of pages10
JournalActa Mathematica Hungarica
Volume147
Issue number1
DOIs
Publication statusPublished - Oct 31 2015

    Fingerprint

Keywords

  • circulant matrices
  • orthogonal matrices

ASJC Scopus subject areas

  • Mathematics(all)

Cite this